On optimal cycles in dynamic programming models with convex return function
Year of publication: |
1999
|
---|---|
Authors: | Dawid, Herbert ; Kopel, Michael |
Published in: |
Economic theory : official journal of the Society for the Advancement of Economic Theory. - Berlin : Springer, ISSN 0938-2259, ZDB-ID 1059110-2. - Vol. 13.1999, 2, p. 309-327
|
Subject: | Dynamische Optimierung | Dynamic programming | Chaostheorie | Chaos theory | Theorie | Theory |
-
Majumdar, Mukul, (2000)
-
On the existence of chaotic policy functions in dynamics optimization
Mitra, Tapan, (1999)
-
On the relationship between discounting and complicated behavior in dynamic optimization models
Mitra, Tapan, (1998)
- More ...
-
On optimal cycles in dynamic programming models with convex return function
Kopel, Michael, (1999)
-
On economic applications of the genetic algorithm: a model of the cobweb type
Kopel, Michael, (1998)
-
Complex solutions of nonconcave dynamic optimization models (*)
Kopel, Michael, (1997)
- More ...